New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Stopping SSRI/Fibro symptoms?
0 Replies
Chicago77 - November 15

Hello!

So back in March/2016 I stopped taking an SRRI after being on it for 15 years. About 3 weeks later, I started getting some major symptoms such as; widespread body pain, chronic fatigue, brain fog, numbing/tingling, feeling of lump in throat, sensitivity to light and sound and a host of other symptoms. I've had an MRI and numerous blood tests all coming back fine. I wasn't diagnosed with Fibro either because my pain was all over and constantly moving rather then just the tender points. My question is, can these symptoms be because I got off an SSRI? Has anyone else had this happen to them?

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question